# SDR ASAA2019102213174

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 45,744 hours, 13,897 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Fuel Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TEMP GAUGE INOP. GROUNDED - YES. FOUND FUEL TEMP INDICATOR CONNECTOR D616 DISCONNECTED. RECONNECTED D616 AND FUEL TEMP IND OPS NORMAL. CONNECTOR LOCKING FUNCTION OPS NORMAL. PERFORMED A GVI OF P5-2 PANEL CONNECTORS, NO DEFECTS NOTED.
